# SDR QXEA200601005

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 18,600 hours, 26,817 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: False Activation
- Location: Rudder Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT NR 2131, RUDDER PRESSURE AND RUDDER FULL PRESSURE CAUTIONS.  MAINTENANCE REPOSITIONED RUDDER PUSH OFF SWITCH.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
